# SDR FDEA201301110083

- Difficulty date: January 11, 2013
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N664FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 768
- Aircraft time: 24,693 hours, 13,349 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Mount
- Part number: A54612350201
- Condition: Corroded
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG PYLON FWD ENG MOUNT FITTING, ALL 4 TENSIL BOLT HOLES AND SPOT FACES HAVE OXIDATION AT UPPER SURFACE.  ALL TENSILE BOLT HOLES IN LIMITS AFTER OXIDATION REMOVAL IAW FSRM 54-51-81, 2 FIG, 104 SHT 2.  BOTH INBD AND OTBD AFT SPOTFACES FOUND TO BE OUT OF LIMITS IAW SRM 54-51-81, CONFIG 2, FIG 104.  COMPLIED WITH EA 6-5451-T0300079 REV NO POS P1.
